CD4 Increases But Loses Weight?
Hello, good morning. I am a PLHIV who consume Aluvia ARV. Yesterday when the cd4 test thank God increased by 100, the last test 5 months ago 320 has now become 401, but how come the weight is getting lower huh, is this still reasonable? thank you
Wa alaikumsalam, thank you for asking at HealthReplies.com. Weight loss is a sign of HIV, and indeed with the condition of sufferers improving, the rate of weight loss should be gradually reduced. So if your weight loss is still quite drastic, you should consider the following points.
Among them is that because HIV attacks the immune system, you must pay attention to whether you have other diseases at the same time. For example the most commonly associated with HIV is tuberculosis. If you have tuberculosis, one of the symptoms is that you can lose weight. Likewise with other diseases that you should also consider.
In addition, weight loss can also be caused by lifestyle, such as lack of sleep, stress, activities that are too dense or exercise that is too extreme, decreased appetite, all of that must be considered to find out whether the weight loss you experience is normal or not.
Therefore, we recommend that you consult your problem with your doctor, so that you can assess how many kilograms are lost in how long, and whether the reduction can still be considered reasonable or not. If it is deemed to have an abnormality, you will get further treatment, and may also be referred to the appropriate specialist doctor.
Meanwhile, continue to consume drugs regularly, avoid staying up late, get enough rest, stay away from cigarettes, exercise regularly according to your ability, multiply to eat foods containing protein and carbohydrates, vegetables and fruits, and control routines according to schedule. So, hopefully answering your question.